# SDR FDEA201007282702

- Difficulty date: July 28, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 54,205 hours, 38,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545833
- Condition: Corroded
- Location: Bs 1070 S28l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN STA 1070 STR 28L HAS CORROSION AND FASTENER NO E.D.  CUTOUT DAMAGED AREA DIMENSION 5 1/8" X 2 7/8" AND 4 1/8" X 1 1/8" AND FABRICATED REPAIR   DOUBLER FROM 2024T3 .063 DIMENSION 28 1/2" X 9 1/2" AND FILLERS FROM 2024T3 .050   DIMENSION 5 1/8" X 2 7/8" AND 4 1/8" X 1 1/8" IAW SRM 53-30-3 FIG 3.  TREATED AND PRIMED AND INSTALLED FILLERS AND DOUBLER AT FUSELAGE SKIN IAW SRM 53-30-3 FIG 3, 51-10-2, AND 51-30-2.
